MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES ZZ**C8702, M ALEXIS LAP SYS W/ KII FIO; KGW

APPLIED MEDICAL RESOURCES ZZ**C8702, M ALEXIS LAP SYS W/ KII FIO; KGW
Model Number C8702
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot number is provided.A device history report is to be reviewed by engineering.A final report will be sent once the results have been analyzed.
 
Event or Problem Description
Procedure performed: laparoscopic anterior bowel resection.The surgeon attempted to extract the alexis retractor from the patients abdomen.And the mid draping sheet teared off and slipped off inside the abdomen.Surgeon has complained that tearing of the sheath should not have happened patient status: n/a.
 
Additional Manufacturer Narrative
Investigation summary: the event unit was not returned to applied medical for evaluation.In the absence of the subject device, it is difficult to determine the root cause of the event.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Common Device Name
KGW
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7184706
Report Number2027111-2018-00013
Device Sequence Number10797005
Product Code KGW
UDI-Device Identifier00607915125721
UDI-Public(01)00607915125721(17)200615(30)01(10)1298995
Combination Product (Y/N)N
Initial Reporter CountryGI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/15/2020
Device Model NumberC8702
Device Catalogue Number101135901
Device Lot Number1298995
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2017
Supplement Date Received by Manufacturer12/06/2017
Initial Report FDA Received Date01/11/2018
Supplement Report FDA Received Date02/16/2018
Patient Sequence Number1